×

Found 323 Documents (Results 1–100)

100
MathJax

Stability preserving approximations of a semilinear hyperbolic gas transport model. (English) Zbl 1466.65129

Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 10, 427-433 (2020).
PDF BibTeX XML Cite
Full Text: arXiv

On uniform exponential splitting of variational nonautonomous difference equations in Banach spaces. (English) Zbl 1426.39005

Elaydi, Saber (ed.) et al., Difference equations, discrete dynamical systems and applications, ICDEA 23, Timişoara, Romania, July 24–28, 2017. Proceedings of the 23rd international conference on difference equations and applications. Cham: Springer. Springer Proc. Math. Stat. 287, 199-213 (2019).
MSC:  39A12 39A30 37B55
PDF BibTeX XML Cite
Full Text: DOI

On the exponential stability of two-dimensional nonautonomous difference systems which have a weighted homogeneity of the solution. (English) Zbl 1382.39024

Elaydi, Saber (ed.) et al., Advances in difference equations and discrete dynamical systems. ICDEA, Osaka, Japan, July 24–28, 2016. Proceedings of the 22nd international conference on difference equations and applications. Singapore: Springer (ISBN 978-981-10-6408-1/hbk; 978-981-10-6409-8/ebook). Springer Proceedings in Mathematics & Statistics 212, 183-198 (2017).
MSC:  39A30 39A22
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software